# SDR RAIA2009041400003

- Difficulty date: April 9, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 11,979 hours, 11,254 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Antenna
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7952 - MSN - DURING CLIMB, THE CREW RECEIVED AN INTERMITTENT RAD ALT, GPWS AND WINDSHEAR MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE RAD ALT ANTENNAS.  SYSTEM OPS CHECKED GOOD.
